# SDR IPXA11166790

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,139 hours, 6,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD CARGO COMPT FLOOR PANEL 132RG CRACKED.  REPAIRED FWD CARGO COMPT FLOOR PANEL 132RG IAW EO A300-5320-42721-A.
